# SDR UALA2010050501516

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 30,229 hours, 11,959 cycles
- Engine: Iae V2522A5
- Engine time: 30,357 hours, 11,931 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transmitter
- Part number: 41SG2401
- Part serial: 152547
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

AFTER ENG 1 START, GOT ENG 1 REVERSER FAULT.  IAW SAM S-DOWN ENG, ACCOMPLISHED REVERSER TEST USING FADEC 1A, SYS DETECTED A REVERSER FAULT,   CFDS SHOWS CHECK NR 4 BEARING SCAV PRESSURE TRANSMITTER NR 1 CIRCUIT 40 05 EN & REV SL SENS CHB-HC-EEC1, FOUND N40 CB POPPED ON 121VU, REF MT79-005, REPLACE TM817 PCN 222-2161 AND TM824 PCN 222-2162.  ALSO REPLACED NR 1 ENG OIL PRESSURE TRANSMITTER.  OP CKS GOOD.
